• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Jun 18, 2020 News!Vol 9, No 1- Vol 9, No 3 has been indexed by EI (Inspec)   [Click]
  • Oct 28, 2020 News!Vol. 10, No. 6 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014Vol.4(4): 299-304 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.389

A New General Approach to Vector Valued Stochastic Integration

Mangatiana A. Robdera
Abstract—We use an extended theory of integral that generalizes the integration of vector valued functions with respect to non-negative, monotonic, countably subadditive set functions, in order to introduce a new approach to stochastic integral. With such an approach, we will explore the possible extension of the theory of stochastic integration to the more general setting of integrable processes taking values in normed vector spaces. We show that our approach makes applications possible to stochastic processes that are not necessarily square integrable, nor even measurable. Such an extension generally consolidates the typical and classical results obtained for the standard scalar case.

Index Terms—Vector integration, banach spaces, stochastic processes, martingales, conditional expectation, tensor product.

Mangatiana A. Robdera is with the Department of Mathematics, University of Botswana, Botswana (e-mail: robdera@yahoo.com).


Cite: Mangatiana A. Robdera, "A New General Approach to Vector Valued Stochastic Integration," International Journal of Modeling and Optimization vol. 4, no. 4, pp. 299-304, 2014.

Copyright © 2008-2020. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com